# SDR AALA202310230670

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 33,211 hours, 14,201 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Part number: UNKNOWN
- Condition: Distorted
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. CHECKED AND TRIM OVERLAPPING RUBBER DOOR SEAL AT UPPER CORNER, FUNCTIONAL CHECK NORMAL. PER 25-47-63.
